# SDR COEA2021062302816

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 32,641 hours, 33,076 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Recirculation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 8663 FAI-ANC DISCREPANCY: BURNING SMELL IN FLIGHT WITH #1 RECIRCULATION FAN FAULTING INTERMITTENTLY. NO EMERGENCY DECLARED. CORRECTIVE ACTION: MAINTENANCE DEFERRED THE ISSUE.   MAINTENANCE REPLACED THE RECIRCULATION FAN. OPS CHECKS GOOD.
